How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47565
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Got a typhoid vaccination 2 weeks ago. After a week felt tired

Resolved Question:

Got a typhoid vaccination 2 weeks ago. After a week felt tired nauseous headache. Could this be a side effect of the shot? It has been there since .***** *****
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.
Dr. David :

This is Dr. David

Dr. David :

yes, this sounds like a side effect from the vaccine.

Dr. David :

have you tried any tylenol or acetaminophen?

Dr. David :

hello?

Customer: No w long should the side effects last?
Dr. David :

it should only be maybe 1-2 weeks

Dr. David :

if it last longer than that, then you should see a doctor.

Dr. David :

have you tried any acetaminophen?

Dr. David :

do you have any other questions?

Customer: Is this a trade name of a medicine ?
Dr. David :

I'm sorry

Dr. David :

Paracetamol

Dr. David :

is what it is called in the uk and ireland.

Dr. David :

it can help decrease fevers and help with aches and pains and help with headaches.

Dr. David :

hello?

Dr. David and 3 other Medical Specialists are ready to help you